Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Suggest medicine for migraine

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 745 Questions
Question
I have new desk neighbor at work, she wears something that smells like irish spring, it is like an oil, my head hurts so bad I'm afraid I am going to throw up. I have already taken Claritin and don't want to take much more because I take 60 milligrams of Adderall a day. Can I take ibuprofen 600 or extra strength Excedrin. I don't know how to handle this girls smell she has been told about it before, if I have headaches like this everyday, I am not going to get anything done
Posted Mon, 18 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Deepika Patil 3 hours later
Brief Answer:
you are getting migraine attacks

Detailed Answer:
Hi,

Welcome to HealthcareMagic .

The symptoms which you are getting is migraine attack which is due to that smell. The main treatment for this is removing the cause . In your case getting away from the smell by preferably changing your desk.

I would suggest you to take naproxen (aleve) preferably with an antiemetic drug like domperidone (I am not sure you will get this over the counter there). I choose aleve since both ibuprofen and excerdin cause gastritis after using for a week or so. The next best choice is excedrin. Both these drug don't interact with adderall. Therefore no issues with it.

Besides the pain killer, I also insist you to consult a physician and start on flunarzine/propranolol depending on your heart condition. This will reduce your sensitivity to smell and also reduce future attacks both severity and number. This you are supposed to complete a course of 3months along with naproxen for acute attcks.

Hope I have answered your query . If any further queries are there I would love to help.

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor